# SDR UIEA2019081325006

- Difficulty date: August 12, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BS 1197 + 66, STRINGER 18L FRAME CORRODED.  REPAIRED THE FRAME IAW EI T2019A53M-2779, REV 1.  CONDITION CHECKED NORMAL.
